MAUDE Adverse Event Report: ABBOTT VASCULAR ROTATING HEMOSTATIC VALVE; ACCESSORIES

ABBOTT VASCULAR ROTATING HEMOSTATIC VALVE; ACCESSORIES
Model Number 23245
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during an intervention, the rotating hemostatic valve (rhv) was difficult to screw tight and a leak was noted.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible the device was not fully connected/tightened; however as the device was not returned for analysis this cannot be confirmed.The investigation determined a conclusive cause for the reported leak cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6: device code 1371-removed.

Brand Name
ROTATING HEMOSTATIC VALVE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11152877
Report Number2024168-2021-00333
Device Sequence Number19818452
Product Code DYB
UDI-Device Identifier08717648013386
UDI-Public08717648013386
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K934624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number23245
Device Catalogue Number23245
Device Lot Number60232577
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1